MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ALBUMIN BCP; BROMCRESOL PURPLE DYE-BINDING, ALBUMIN

ROCHE DIAGNOSTICS ALBUMIN BCP; BROMCRESOL PURPLE DYE-BINDING, ALBUMIN
Catalog Number 05599261190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The calibration and qc recovery data provided was acceptable.Based on the available data, a general reagent issue could be excluded.The field service engineer (fse) found that the ball bearings of the sample pipettor were worn and replaced it.The service maintenance actions performed by the fse resolved the issue.
 
Event or Problem Description
There was an allegation of questionable albumin bcp results for 1 patient sample on a cobas 6000 c501 module.The doctor questioned the low initial result which prompted the customer to repeat the sample.The initial result was 1167 mg/dl.The repeat result was 4331 mg/dl.

Brand Name
ALBUMIN BCP
Common Device Name
BROMCRESOL PURPLE DYE-BINDING, ALBUMIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23359666
Report Number1823260-2025-04294
Device Sequence Number8871635
Product Code CJW
UDI-Device Identifier04015630927562
UDI-Public04015630927562
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K844426
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05599261190
Device Lot Number788349
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/19/2024
Initial Report FDA Received Date10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown